# SDR DALA2022051203309

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 CORROSION ROLLER TRACK ASSY LOCATED BTW FR60 TO FR65 AT LEVEL FLOOR STRUCTURE RH SIDE IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REMOVED AND REPLACED ROLLER TRACK LOC. BTW FR60 TO FR65 RH SIDE ON AFT CARGO COMPARTMENT AS PER A330 SRM 51-42 AND ER/A 598962-14. (2231807)
